Moduli of Polarized Calabi—Yau Pairs

János Kollár, Chen Yang Xu

Research output: Contribution to journalArticle

Abstract

We prove that the irreducible components of the moduli space of polarized Calabi–Yau pairs are projective.

Original languageEnglish (US)
Pages (from-to)631-637
Number of pages7
JournalActa Mathematica Sinica, English Series
Volume36
Issue number6
DOIs
StatePublished - Jun 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • 14D06
  • 14E30
  • 14J10
  • Moduli spaces
  • Polarized Calabi–Yau
  • stable pairs

Fingerprint Dive into the research topics of 'Moduli of Polarized Calabi—Yau Pairs'. Together they form a unique fingerprint.

  • Cite this